# SDR C2XA09SH040

- Difficulty date: January 24, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 17,749 hours, 9,326 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 300
- Part time: 17,749 hours, 9,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK RT HORIZONTAL STAB L/E AT LOWER I/B CORNER HAS 1 TOOLING MARK.  MX BLENDED OUT TOOLING MARKS IAW SRM 51-10-03 PER EC5510-01199 ORIG.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
